# SDR UPS06848331

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 1 BUSS POWER FAILED IN FLIGHT.  RESET ACCORDING TO CHECKLIST.  FAILED SECOND TIME AND CONTINUED WITH FLIGHT.  GPWS AND BUSS FAULT RELAY SWITCHES SAFETY WIRE BROKEN.  REMOVED AND REPLACED NR 1 VOLTAGE REGULATOR AND GENERATOR CONTROL PANEL IAW MM 24-20-06-2.
